# SDR 2006UALA01302

- Difficulty date: July 2, 2006
- Submitted: July 7, 2006
- Operation: Air carrier
- Aircraft: N341UA
- Make and model: Boeing 737322
- Aircraft serial: 24245
- Aircraft time: 51,136 hours, 27,633 cycles
- Engine: Ge CFM56*
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 5600809
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AFT CABIN EEL LIGHTS INOP FROM ROW 15 AFT TO AND INCLUDING EEL STRIP IN FRONT OF AFT GALLEY CART STOWAGE COMPARTMENT.  REPLACED EEL TRACK CABLE.
